MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 7LT 9MM

ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 7LT 9MM
Model Number 391-09-707
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - this patient underwent a lysis of adhesions post-operation for a stiff knee.The poly was exchanged.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as poly exchange.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to poly exchange.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as patient bone deterioration, poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 7LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12063423
Report Number1644408-2021-00638
Device Sequence Number19888396
Product Code OIY
UDI-Device Identifier00888912118972
UDI-Public(01)00888912118972
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number391-09-707
Device Catalogue Number391-09-707
Device Lot Number59602554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR